MathSciNet Relay Station
MathSciNet bibliographic data
MR461196 47B35 (30A76)
Thomson, James E. The commutant of a class of analytic Toeplitz operators. Amer. J. Math. 99 (1977), no. 3, 522–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement